advertisement
Question
Posted by: Des | 2011-05-17

Espiride

Recently started espiride for anxiety. It is the ONLY thing that has EVER worked for me - I feel really good. BUT this month my period went on for 11 days before stopping. Other than the esperide and stress of my daugthers minor illness as well as some holiday travel during april (our first in 10 years!) there has been no changes that would cause a long period. I am not on contraception. Last gynae check up in Jan and Nov last year and all is well. I''m confused as I have read that esperide can take periods away not prolong them. I have since stopped the esperide as I fear long periods (not sure I should have done this as it was working for me). I am also suddenly suffering these waves of extreme sadness (thats the only way I can explain it). I am not sad, but all of a sudden I get this moment where this sadness runs through my body. I remember getting it when I breastfed years ago. Funny, but I also get it after sexual intercourse and organsm...any advise on this and the period issue ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Des

Your prolonged menstruation is not a side-effect of Espiride and I therefore, suggest that you consult your gynaecologist for an examination and full hormonal profile.

It might also be helpful to consult a psychiatrist.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement